# SDR SWIA2020020348055

- Difficulty date: December 14, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 513.0 INTERCOSTAL BETWEEN RH PRESSURE SILL AND RBL 27 HAS CRACKED CLIP ON OTBD END   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED ANGLE AT FS513 BETWEEN RH PRESSURE SILL AND RBL 27 REF CRJ 200 SRM.
